# SDR SIMA202003029002

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 31,868 hours, 28,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT SIGN AT SEAT 3BC LIGHT INOP-C/A-REMOVED AND REPLACED FWD CABING EMERGENCY EXIT SIGN LIGHT AT SEAT 3BC IAW EMB 140 AMM 33-50-13. OPS CHECK GOOD.
